Previous |  Up |  Next

Article

References:
[1] W. Bartol: On the existence of machine homomorphisms I. Bull. Acad. Polon. Sci., Sér. Sci. Math., Astron., Phys. 19 (1971), 856-869; II, ibid, 20 (1972), ПЪ-ПТ. MR 0307848
[2] W. Bartol: Algebraic complexity of machines. Bull. Acad. Polon. Sci., Sér. Sci. Math., Astron., Phys. 22 (1974), 851-856. MR 0356577 | Zbl 0298.68041
[3] W. Bartol: Programy dynamiczne obliczeń. PWN, Warszawa 1975.
[4] W. Bartol D. Niwiński L. Rudak: Completion varieties. Colloquium Math. 50 (1985), 13-18. MR 0818084
[5] H. Höft: On the semilattice of extensions of a partial algebra. Colloquium Math. 30 (1974), 193-201. MR 0364056
[6] D. Jakubíková-Studenovská: Partial monounary algebras with common congruence relations. Czech. Math. Journal 32 (107) 1982, 307-326. MR 0654063
[7] D. Jakubíková-Studenovská: Endomorphisms and connected components of partial monounary algebras. Czech. Math. Journal 35 (110) 1985, 467-490. MR 0803041
[8] D. Jakubíková-Studenovská: Endomorphisms of partial monounary algebras. Czech. Math. Journal 36 (111) 1986, 376-392. MR 0847767
[9] J. Novotný: The category of Pawlak machines. Czech. Math. Journal 32 (107) 1982, 640- 647. MR 0682140
[10] M. Novotný: On some problems concerning Pawlak's machine. In: Lecture Notes in Computer Science 32, Mathem. Foundations of Computer Science 1975, 4th Symposium, Mariánské Lázně, Sept. 1 - 5, 1975, Ed. J. Bečvář, 88-100.
[11] M. Novotný: On mappings of machines. In: Lecture Notes in Computer Science 45, Mathem. Foundations of Computer Science 1976, 5th Symposium, Gdańsk, Sept. 6-10, 1976, Ed. A. Mazurkiewicz, 105-114.
[12] O. Kopeček: Homomorphisms of partial unary algebras. Czech. Math. Journal 26 (101) 1976, 108-127. MR 0392759
[13] O. Kopeček: Construction of all machine homomorphisms. Bull. Acad. Polon. Sci., Sér. Sci. Math., Astron., Phys. 8 (1976), 655-658. MR 0431792
[14] O. Kopeček: The category of connected partial unary algebras. Czech. Math. Journal 27 (102) 1977, 415-423. MR 0453612
[15] O. Kopeček: Homomorphisms of machines I. Arch. Math. (Brno) 1, 1978, 45-50; II, ibid, 2, 1978, 99-108. MR 0512743
[16] O. Kopeček: Existence of monomorphisms of partial unary algebras. Czech. Math. Journal 28 (103) 1978, 462-473. MR 0485638
Partner of
EuDML logo